Advanced search
Start date
Betweenand

Miguel Natalio Abadi

CV Lattes GoogleMyCitations


Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME)  (Institutional affiliation for the last research proposal)
Birthplace: Argentina

bachelor's at Licenciatura En Matemática from Universidad Nacional de Córdoba - Argentina (1993) and doctorate at Probability and Statistics from Universidade de São Paulo (2001). Has experience in Probability and Statistics, focusing on Markovian Processes, acting on the following subjects: hitting times, return times, point-wise bound, entropy and coding. (Source: Lattes Curriculum)

Research grants
FAPESP support in numbers * Updated November 30, 2019
Total / Available in English
2 / 2 Completed research grants
1 / 0 Completed scholarships in Brazil
3 / 2 All research grants and scholarships

Associated processes
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (4)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications4
Citations3
Cit./Article0.8
Data from Web of Science

ABADI, MIGUEL; GALLO, SANDRO; RADA-MORA, ERIKA ALEJANDRA. The Shortest Possible Return Time of ss-Mixing Processes. IEEE TRANSACTIONS ON INFORMATION THEORY, v. 64, n. 7, p. 4895-4906, . Web of Science Citations: 1. (14/19805-1, 15/09094-3, 13/07699-0)

ABADI, MIGUEL; SAUSSOL, BENOIT. Almost sure convergence of the clustering factor in alpha-mixing processes. Stochastics and Dynamics, v. 16, n. 3, SI, . Web of Science Citations: 1. (14/19805-1, 13/07699-0)

ABADI, MIGUEL; LAMBERT, RODRIGO. From the divergence between two measures to the shortest path between two observables. Ergodic Theory and Dynamical Systems, v. 39, n. 7, p. 1729-1744, . Web of Science Citations: 1. (14/19805-1, 13/07699-0)

GONZALEZ-NAVARRETE, MANUEL; LAMBERT, RODRIGO. Non-Markovian random walks with memory lapses. Journal of Mathematical Physics, v. 59, n. 11, . Web of Science Citations: 0. (14/19805-1, 15/02801-6)

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: